Show simple item record

dc.contributor.authorCamacho, César
dc.contributor.authorScárdua, B.
dc.date.accessioned2017-09-25T21:45:16Z
dc.date.available2017-09-25T21:45:16Z
dc.date.issued1994es_ES
dc.identifier.urihttp://revistas.pucp.edu.pe/index.php/promathematica/article/view/10189/10631
dc.formatapplication/pdf
dc.language.isospa
dc.publisherPontificia Universidad Católica del Perúes_ES
dc.relation.ispartofurn:issn:2305-2430
dc.relation.ispartofurn:issn:1012-3938
dc.rightsAttribution 4.0 International*
dc.rightsinfo:eu-repo/semantics/openAccesses_ES
dc.rights.urihttp://creativecommons.org/licenses/by/4.0*
dc.sourcePro Mathematica; Vol. 8, Núm. 15-16 (1994); 175-181es_ES
dc.subjectEcuaciones Diferencialeses_ES
dc.titleGeneralización de un teorema de P. Painlevées_ES
dc.typeinfo:eu-repo/semantics/article
dc.type.otherArtículo
dc.subject.ocdehttps://purl.org/pe-repo/ocde/ford#1.01.00
dc.publisher.countryPE


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Attribution 4.0 International
Except where otherwise noted, this item's license is described as Attribution 4.0 International